# SDR SWAA2018060522488

- Difficulty date: May 9, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618M
- Part serial: 002131
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ON THE NR 4 BEAM CRACKED IN RADIUS.  R&R NR 4 BEAM IAW MM.
